Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 45, Pages 2423-2428
http://dx.doi.org/10.1155/S0161171204311099

The radius of starlikeness for convex functions of complex order

Department of Mathematics and Computer Science, Faculty of Science and Letters, Kültür University, Istanbul 34191, Turkey

Received 4 November 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yaşar Polatoglu, Metin Bolcal, and Arzu Şen, “The radius of starlikeness for convex functions of complex order,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 45, pp. 2423-2428, 2004. https://doi.org/10.1155/S0161171204311099.